# SDR AALA20150917017

- Difficulty date: September 11, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT STATION 120 HAS CORROSION ON INBD SIDE.  INSTALLED NEW FLOORBOARD SUPPORT AT STATION 120 IAW DWG 9936533, AASRM 51-10-03-101, AARD 53-20-00-16 & AAMM 53-20-01.
